# SDR CALA2022020400313

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Stop Fitting
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Lh Aft Door Fr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH AFT DOOR FR68 DOOR STOP FITTING #3 O/B TOP HOLE HAS A CRACK I NDICATION HOLE IS CIRCLED IN BLACK. NEEDS TO BE REPAIRED. L/H AFT DOOR FITTING FR68 LOWER I/B HOLE REAMED TO 0.391 NO CRAC OVED FOR ACCESS) IAW SRM 51-42-11. ACCOMPLISHED BY EMP#V934344 A K INDICATION NOTED IAW NTM 51-10-01 PT6 REPAIRED IAW SRM 53-41-1 T BFM ST AEROSPACE MOBILE. NR#0020527 2-300-010 FINAL DIM 0.4210 INSTALLED FREEZE PLUG AND WASHER ON T R#T21/159 2638/T21/1592637 REINSTALLED DOOR STOP FITTING #3 (REM
